Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Ein Existenzsatz für gewöhnliche Differentialgleichungen in Banachräumen
HTML articles powered by AMS MathViewer

by Peter Volkmann PDF
Proc. Amer. Math. Soc. 80 (1980), 297-300 Request permission

Abstract:

A positive answer will be given to the question in the books of Martin [4] and Deimling [2], whether initial value problems for ordinary differential equations in Banach spaces are locally solvable, provided the right-hand side of the equation is the sum of two operators of dissipative and compact type, respectively (see Theorem 2 below).
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34G20
  • Retrieve articles in all journals with MSC: 34G20
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 80 (1980), 297-300
  • MSC: Primary 34G20
  • DOI: https://doi.org/10.1090/S0002-9939-1980-0577763-5
  • MathSciNet review: 577763